# SDR FDEA202012183222

- Difficulty date: December 18, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA3857506
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT: CORROSION UNDER AND AROUND HOLES FOR LOWER SIDEWALL ATTACH POINTS (BOTTOM OF PANEL) BETWEEN APPROXIMATELY STA 1900-1921, MARKED AND DOT 19.  REMOVED & INSTALLED FABRICATED FLOOR SUPPORT AGA 3857, PER  DWG AGA 3857 & SRM 51-35-01.
